Results overview: Found 1 records in 0.02 seconds.
Articles, 1 records found
Articles 1 records found  
10 p, 591.4 KB A new pivot selection rule for the network simplex algorithm / Sokkalingam, P.T. ; Sharma, Prabha ; Ahuja, Ravindra K.
We present a new network simplex pivot selection rule, which we call the minimum ratio pivot rule, and analyze the worst-case complexity of the resulting network simplex algorithm. We consider networks with n nodes, m arcs, integral arc capacities and integral supplies/demands of nodes. [...]
Mathematical Programming, vol. 78 n. 2 (1997) p. 149-158  
 UAB restricted access

Interested in being notified about new results for this query?
Set up a personal email alert or subscribe to the RSS feed.